# SDR COEA0801819

- Difficulty date: January 2, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32149582
- Part serial: 143
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 8091 ON 1/2/08, DURING TAXI TO RUNWAY, THE NR 1 ENGINE BLEED FAULTED.  CREW ATTEMPTED TO RESET WITHOUT SUCCESS.  AIRCRAFT RETURNED SAFELY TO BLOCKS.  REPLACED NR 1 ENGINE HIGH PRESSURE BLEED AIR SHUTOFF VALVE.  (K)
